# SDR QR9R2024042400001

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720039106
- Aircraft time: 4,027 hours
- System (JASC): 2200 · Auto Flight System
- Part: Gyro
- Part number: 43800100302
- Part serial: 0401457
- Condition: Illuminated
- Location: Sas Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BACKUP SAS INDICATOR LIGHT ILLUMINATED (INTERMITTENTLY AT FIRST, THEN STEADY) ON CAD. TROUBLESHOOTING REVEALED AP FAILURE CODES RBKURT 1INVAL AND RBKURT 1DEF (ROLL FOG). REMOVED AND REPLACED FIBRE OPTIC GYRO FOG P1E7.
